# SDR 08FDEA04546

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634786
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BS 1130 FRAME UPPER CHORD HAS TRIPLE DRILLED HOLE INBD OF TIE DOWN FITTING AT S27R.  CUTOUT DAMAGE, REMOVED FASTENERS FROM FRAME AT REPAIR AREA. FABRICATED REPAIR   ANGLE & HEAT TREATED TO T6 CONDITION. TREATED, PRIMED, & INSTALLED FRAME REPAIR   ANGLE. REF: SRM 51-40-3, FIG. 1 / SRM 51-30-2, PG. 8 /  SRM 51-10-2, PG. 1-2 /  SHOP REPAIR   NON ROUTINE CARD NO. N00953. THIS IS CLASSIFIED AS A MAJR REPAIR
